# SDR DALA2017080906146

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,102 hours, 38,085 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BS 880, LBL 7 TO RBL 7,  SHEAR TIE IN BILGE AREA  IS CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM AND DRAWING.
